MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 990063-015
Medical Device Problem Codes Signal Artifact/Noise (1036); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the 990063-015 mapping catheter with lot number 228436369 was returned and analyzed.Visual inspection of the mapping catheter was performed.The loop segment area showed the loop was intact with no apparent issues.No damage was observed along with the tip/loop section of the mapping catheter.The pebax tubing was intact with no apparent issues.No damage was observed along with the pebax tubing section of the mapping catheter.The electrodes were intact with no apparent issues.All electrodes existed on the loop section and no cosmetic issue or anomalies were identified.The shaft was kinked approximately 2.4 inches from the lemo connector.The introducer was intact with no apparent issues.No damage or any other issue was observed along with the introducer.The inserter was detached from lemo connector.The functional test was performed using a multimeter and the mapping catheter was connected to the test cable.The continuity and impedance measurement between electrodes and the other side of the cable showed the electrocardiogram (ecg) electrode one to pin one was an open circuit.The rest of the channels were normal.Dissection of the suspect ed electrode related to the noise, revealed the electrode wire was broken from the welding at electrode one.In conclusion the mapping catheter failed the returned product inspection due to a broken electrode wire at the weld, a kink/twist on the catheter shaft, and the connector insert was detached from the lemo connector.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, there was noise from the mapping catheter.The mapping catheter was replaced which resolved the issue.The case was completed with cryo.No patient complications have been reported as a result of this event.

Brand Name
ACHIEVE MAPPING CATHETER - 15 MM
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20417751
Report Number9617601-2024-00236
Device Sequence Number12812706
Product Code DRF
UDI-Device Identifier00643169467378
UDI-Public00643169467378
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2026
Device Model Number990063-015
Device Catalogue Number990063-015
Device Lot Number228436369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight70 KG